MathSciNet Relay Station
MathSciNet bibliographic data
MR2868864 54H25 (05C99 54E40)
Aleomraninejad, S. M. A.; Rezapour, Sh.; Shahzad, N. Some fixed point results on a metric space with a graph. Topology Appl. 159 (2012), no. 3, 659–663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement